# SDR QMLA2018030118026

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N54178
- Make and model: Snias AS350B3
- Aircraft serial: 4178
- Aircraft time: 5,161 hours, 12,509 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12005004
- Part serial: 11850
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,917 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE CRACKED, 7 INCHES DOWN FROM COLLAR, 3 INCHES LONG . FOUND TO BE OUT OF LIMITS IAW AMM 64-10-00,6-1A.
